MathSciNet Relay Station
MathSciNet bibliographic data
MR864175 18F25 (11R70 11S70 19D10 19D55)
Panin, I. A. The Hurewicz theorem and $K$-theory of complete discrete valuation rings. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 50 (1986), no. 4, 763–775, 878.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement